# SDR CA000322010

- Difficulty date: March 14, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Piper PA-28-140
- Aircraft time: 8,307 hours
- Engine: Lyc O320E3D
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 6763908
- Condition: Damaged
- Location: Cockpit
- Component: Throttle Cable, 6763908
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THROTTLE STUCK HALF WAYS WHICH RESULTED IN A HARD LANDING.  CABLE DISASSEMBLED AND FOUND SEVEN BROKEN STRANDS ABOUT .75 INCH FROM SWAGGED END WITH ABOUT 1.50 INCH MISSING (ON THE COCKPIT SIDE OF THE CONTROL).
